# SDR R61A201910017137

- Difficulty date: September 17, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE FLOOR STRUCTURE FR19 LBL11" LH SEAT TRACK UPPER FLANGE FOUND CORRODED. FWD FUSELAGE FLOOR SWTRUCTURE FR19 LBL11" SEAT TRACK UPPER FLANGE REPAIRED IAW SRM 53-10-10 REPAIR 1.
